• Previous Article
    Optimality conditions for an extended tumor growth model with double obstacle potential via deep quench approach
  • EECT Home
  • This Issue
  • Next Article
    Initial-boundary value problems for multi-term time-fractional diffusion equations with $ x $-dependent coefficients
March  2020, 9(1): 181-191. doi: 10.3934/eect.2020002

Global exact controllability to the trajectories of the Kuramoto-Sivashinsky equation

1. 

State Key Laboratory of Automotive Simulaion and Control, Jilin University, Changchun 130012, China

2. 

School of Mathematics and Statistics and Center for Mathematics and Interdisciplinary Sciences, Northeast Normal University, Changchun 130024, China

* Corresponding author: Peng Gao

Received  October 2018 Revised  March 2019 Published  August 2019

Fund Project: This work is supported by Foundation of State Key Laboratory of Automotive Simulation and Control and NSFC Grant (11601073).

In this paper, we establish the global exact controllability to the trajectories of the Kuramoto-Sivashinsky equation by five controls: one control is the right member of the equation and is constant with respect to the space variable, the four others are the boundary controls.

Citation: Peng Gao. Global exact controllability to the trajectories of the Kuramoto-Sivashinsky equation. Evolution Equations & Control Theory, 2020, 9 (1) : 181-191. doi: 10.3934/eect.2020002
References:
[1]

N. Carreño and P. Guzmán, On the cost of null controllability of a fourth order parabolic equation, Journal of Differential Equations, 261 (2016), 6485-6520.  doi: 10.1016/j.jde.2016.08.042.  Google Scholar

[2]

E. CerpaA. Mercado and A. Pazoto, Null controllability of the stabilized Kuramoto-Sivashinsky system with one distributed control, SIAM J. Control Optim., 53 (2015), 1543-1568.  doi: 10.1137/130947969.  Google Scholar

[3]

E. Cerpa, Null controllability and stabilization of the linear Kuramoto-Sivashinsky equation, Commun. Pure Appl. Anal., 9 (2010), 91-102.  doi: 10.3934/cpaa.2010.9.91.  Google Scholar

[4]

E. Cerpa and A. Mercado, Local exact controllability to the trajectories of the 1-D Kuramoto-Sivashinsky equation, J. Differential Equations, 250 (2011), 2024-2044.  doi: 10.1016/j.jde.2010.12.015.  Google Scholar

[5]

E. CerpaP. Guzmán and A. Mercado, On the control of the linear Kuramoto-Sivashinsky equation, ESAIM: Control, Optimisation and Calculus of Variations, 23 (2017), 165-194.  doi: 10.1051/cocv/2015044.  Google Scholar

[6]

M. Chapouly, Global controllability of nonviscous and viscous Burgers type equations, SIAM J. Control Optim., 48 (2009), 1567-1599.  doi: 10.1137/070685749.  Google Scholar

[7]

M. Chapouly, Global controllability of a nonlinear Korteweg-de Vries equation, Communications in Contemporary Mathematics, 11 (2009), 495-521.  doi: 10.1142/S0219199709003454.  Google Scholar

[8]

L. H. Chen and H. C. Chang, Nonlinear waves on liquid film surfaces-Ⅱ. Bifurcation analyses of the long-wave equation, Chem. Eng. Sci., 41 (1986), 2477-2486.   Google Scholar

[9]

P. Gao, A new global Carleman estimate for the one-dimensional Kuramoto-Sivashinsky equation and applications to exact controllability to the trajectories and an inverse problem, Nonlinear Anal., 117 (2015), 133-147.  doi: 10.1016/j.na.2015.01.015.  Google Scholar

[10]

P. Gao, A new global Carleman estimate for Cahn-Hilliard type equation and its applications, J. Differential Equations, 260 (2016), 427-444.  doi: 10.1016/j.jde.2015.08.053.  Google Scholar

[11]

P. Gao, Local exact controllability to the trajectories of the Swift-Hohenberg equation, Nonlinear Anal., 139 (2016), 169-195.  doi: 10.1016/j.na.2016.02.023.  Google Scholar

[12]

P. Gao, Null controllability of the viscous Camassa-Holm equation with moving control, Proc. Indian Acad. Sci. Math. Sci., 126 (2016), 99-108.  doi: 10.1007/s12044-015-0262-3.  Google Scholar

[13]

P. Gao, Null controllability with constraints on the state for the 1-D Kuramoto-Sivashinsky equation, Evol. Equ. Control Theory, 4 (2015), 281-296.  doi: 10.3934/eect.2015.4.281.  Google Scholar

[14]

A. González and A. Castellanos, Nonlinear electrohydrodynamic waves on films falling down an inclined plane, Phys. Rev. E., 53 (1996), 3573-3578.  doi: 10.1103/PhysRevE.53.3573.  Google Scholar

[15]

P. Guzmán, Local exact controllability to the trajectories of the Cahn-Hilliard equation, Applied Mathematics & Optimization, (2015), 1–28. Google Scholar

[16]

A. P. Hooper and R. Grimshaw, Nonlinear instability at the interface between two viscous fluids, Phys. Fluids, 28 (1985), 37-45.  doi: 10.1063/1.865160.  Google Scholar

[17]

Y. Kuramoto and T. Tsuzuki, On the formation of dissipative structures in reaction-diffusion systems, Theor. Phys., 54 (1975), 687-699.   Google Scholar

[18]

Y. Kuramoto, Diffusion-induced chaos in reaction systems, Suppl. Prog. Theor. Phys., 64 (1978), 346-367.  doi: 10.1143/PTPS.64.346.  Google Scholar

[19]

Y. Kuramoto and T. Tsuzuki, Persistent propagation of concentration waves in dissipative media far from thermal equilibrium, Prog. Theor. Phys., 55 (1976), 356-369.  doi: 10.1143/PTP.55.356.  Google Scholar

[20]

L. Rosier and B.-Y. Zhang, Global stabilization of the generalized Korteweg-de Vries equation posed on a finite domain, SIAM Journal on Control and Optimization, 45 (2006), 927-956.  doi: 10.1137/050631409.  Google Scholar

[21]

G. I. Sivashinsky, Nonlinear analysis of hydrodynamic instability in laminar flames-I Derivation of basic equations, Acta Astronaut., 4 (1977), 1177-1206.  doi: 10.1016/0094-5765(77)90096-0.  Google Scholar

show all references

References:
[1]

N. Carreño and P. Guzmán, On the cost of null controllability of a fourth order parabolic equation, Journal of Differential Equations, 261 (2016), 6485-6520.  doi: 10.1016/j.jde.2016.08.042.  Google Scholar

[2]

E. CerpaA. Mercado and A. Pazoto, Null controllability of the stabilized Kuramoto-Sivashinsky system with one distributed control, SIAM J. Control Optim., 53 (2015), 1543-1568.  doi: 10.1137/130947969.  Google Scholar

[3]

E. Cerpa, Null controllability and stabilization of the linear Kuramoto-Sivashinsky equation, Commun. Pure Appl. Anal., 9 (2010), 91-102.  doi: 10.3934/cpaa.2010.9.91.  Google Scholar

[4]

E. Cerpa and A. Mercado, Local exact controllability to the trajectories of the 1-D Kuramoto-Sivashinsky equation, J. Differential Equations, 250 (2011), 2024-2044.  doi: 10.1016/j.jde.2010.12.015.  Google Scholar

[5]

E. CerpaP. Guzmán and A. Mercado, On the control of the linear Kuramoto-Sivashinsky equation, ESAIM: Control, Optimisation and Calculus of Variations, 23 (2017), 165-194.  doi: 10.1051/cocv/2015044.  Google Scholar

[6]

M. Chapouly, Global controllability of nonviscous and viscous Burgers type equations, SIAM J. Control Optim., 48 (2009), 1567-1599.  doi: 10.1137/070685749.  Google Scholar

[7]

M. Chapouly, Global controllability of a nonlinear Korteweg-de Vries equation, Communications in Contemporary Mathematics, 11 (2009), 495-521.  doi: 10.1142/S0219199709003454.  Google Scholar

[8]

L. H. Chen and H. C. Chang, Nonlinear waves on liquid film surfaces-Ⅱ. Bifurcation analyses of the long-wave equation, Chem. Eng. Sci., 41 (1986), 2477-2486.   Google Scholar

[9]

P. Gao, A new global Carleman estimate for the one-dimensional Kuramoto-Sivashinsky equation and applications to exact controllability to the trajectories and an inverse problem, Nonlinear Anal., 117 (2015), 133-147.  doi: 10.1016/j.na.2015.01.015.  Google Scholar

[10]

P. Gao, A new global Carleman estimate for Cahn-Hilliard type equation and its applications, J. Differential Equations, 260 (2016), 427-444.  doi: 10.1016/j.jde.2015.08.053.  Google Scholar

[11]

P. Gao, Local exact controllability to the trajectories of the Swift-Hohenberg equation, Nonlinear Anal., 139 (2016), 169-195.  doi: 10.1016/j.na.2016.02.023.  Google Scholar

[12]

P. Gao, Null controllability of the viscous Camassa-Holm equation with moving control, Proc. Indian Acad. Sci. Math. Sci., 126 (2016), 99-108.  doi: 10.1007/s12044-015-0262-3.  Google Scholar

[13]

P. Gao, Null controllability with constraints on the state for the 1-D Kuramoto-Sivashinsky equation, Evol. Equ. Control Theory, 4 (2015), 281-296.  doi: 10.3934/eect.2015.4.281.  Google Scholar

[14]

A. González and A. Castellanos, Nonlinear electrohydrodynamic waves on films falling down an inclined plane, Phys. Rev. E., 53 (1996), 3573-3578.  doi: 10.1103/PhysRevE.53.3573.  Google Scholar

[15]

P. Guzmán, Local exact controllability to the trajectories of the Cahn-Hilliard equation, Applied Mathematics & Optimization, (2015), 1–28. Google Scholar

[16]

A. P. Hooper and R. Grimshaw, Nonlinear instability at the interface between two viscous fluids, Phys. Fluids, 28 (1985), 37-45.  doi: 10.1063/1.865160.  Google Scholar

[17]

Y. Kuramoto and T. Tsuzuki, On the formation of dissipative structures in reaction-diffusion systems, Theor. Phys., 54 (1975), 687-699.   Google Scholar

[18]

Y. Kuramoto, Diffusion-induced chaos in reaction systems, Suppl. Prog. Theor. Phys., 64 (1978), 346-367.  doi: 10.1143/PTPS.64.346.  Google Scholar

[19]

Y. Kuramoto and T. Tsuzuki, Persistent propagation of concentration waves in dissipative media far from thermal equilibrium, Prog. Theor. Phys., 55 (1976), 356-369.  doi: 10.1143/PTP.55.356.  Google Scholar

[20]

L. Rosier and B.-Y. Zhang, Global stabilization of the generalized Korteweg-de Vries equation posed on a finite domain, SIAM Journal on Control and Optimization, 45 (2006), 927-956.  doi: 10.1137/050631409.  Google Scholar

[21]

G. I. Sivashinsky, Nonlinear analysis of hydrodynamic instability in laminar flames-I Derivation of basic equations, Acta Astronaut., 4 (1977), 1177-1206.  doi: 10.1016/0094-5765(77)90096-0.  Google Scholar

[1]

Yangrong Li, Shuang Yang, Qiangheng Zhang. Odd random attractors for stochastic non-autonomous Kuramoto-Sivashinsky equations without dissipation. Electronic Research Archive, 2020, 28 (4) : 1529-1544. doi: 10.3934/era.2020080

[2]

Jianhua Huang, Yanbin Tang, Ming Wang. Singular support of the global attractor for a damped BBM equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020345

[3]

Cheng He, Changzheng Qu. Global weak solutions for the two-component Novikov equation. Electronic Research Archive, 2020, 28 (4) : 1545-1562. doi: 10.3934/era.2020081

[4]

Ahmad Z. Fino, Wenhui Chen. A global existence result for two-dimensional semilinear strongly damped wave equation with mixed nonlinearity in an exterior domain. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5387-5411. doi: 10.3934/cpaa.2020243

[5]

Sumit Arora, Manil T. Mohan, Jaydev Dabas. Approximate controllability of a Sobolev type impulsive functional evolution system in Banach spaces. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020049

[6]

Haiyu Liu, Rongmin Zhu, Yuxian Geng. Gorenstein global dimensions relative to balanced pairs. Electronic Research Archive, 2020, 28 (4) : 1563-1571. doi: 10.3934/era.2020082

[7]

Soniya Singh, Sumit Arora, Manil T. Mohan, Jaydev Dabas. Approximate controllability of second order impulsive systems with state-dependent delay in Banach spaces. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020103

[8]

Mengni Li. Global regularity for a class of Monge-Ampère type equations with nonzero boundary conditions. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020267

[9]

Bo Chen, Youde Wang. Global weak solutions for Landau-Lifshitz flows and heat flows associated to micromagnetic energy functional. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020268

[10]

Peter Poláčik, Pavol Quittner. Entire and ancient solutions of a supercritical semilinear heat equation. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 413-438. doi: 10.3934/dcds.2020136

[11]

Stefano Bianchini, Paolo Bonicatto. Forward untangling and applications to the uniqueness problem for the continuity equation. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020384

[12]

Siyang Cai, Yongmei Cai, Xuerong Mao. A stochastic differential equation SIS epidemic model with regime switching. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020317

[13]

Xuefei He, Kun Wang, Liwei Xu. Efficient finite difference methods for the nonlinear Helmholtz equation in Kerr medium. Electronic Research Archive, 2020, 28 (4) : 1503-1528. doi: 10.3934/era.2020079

[14]

Hirokazu Ninomiya. Entire solutions of the Allen–Cahn–Nagumo equation in a multi-dimensional space. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 395-412. doi: 10.3934/dcds.2020364

[15]

Jiaquan Liu, Xiangqing Liu, Zhi-Qiang Wang. Sign-changing solutions for a parameter-dependent quasilinear equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020454

[16]

Thierry Cazenave, Ivan Naumkin. Local smooth solutions of the nonlinear Klein-gordon equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020448

[17]

Reza Chaharpashlou, Abdon Atangana, Reza Saadati. On the fuzzy stability results for fractional stochastic Volterra integral equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020432

[18]

Leilei Wei, Yinnian He. A fully discrete local discontinuous Galerkin method with the generalized numerical flux to solve the tempered fractional reaction-diffusion equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020319

[19]

Xin-Guang Yang, Lu Li, Xingjie Yan, Ling Ding. The structure and stability of pullback attractors for 3D Brinkman-Forchheimer equation with delay. Electronic Research Archive, 2020, 28 (4) : 1395-1418. doi: 10.3934/era.2020074

[20]

Kihoon Seong. Low regularity a priori estimates for the fourth order cubic nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5437-5473. doi: 10.3934/cpaa.2020247

2019 Impact Factor: 0.953

Metrics

  • PDF downloads (168)
  • HTML views (304)
  • Cited by (0)

Other articles
by authors

[Back to Top]